# SDR ASOA2013042503442

- Difficulty date: April 3, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,902 hours, 18,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST BL 0.00 RT SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69.0 APPROX .2" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED LT & RT POST BL 0 FS 409+128 IAW SRM 51-42-06 & REO 601R-53-41-889.
